List of Articles Published in 1976

B.1976.68.9 A Geometric Derivation of the Schwarzschild Solution
George D. Parker, Vol. 68, No. 1, March 1976
B.1976.68.8 A Characterization of Hilbert Modules
Parfeny P. Saworotnow, Vol. 68, No. 1, March 1976
B.1976.68.7 A Note on the Integral Closure of a Dedekind Domain
Robert Gilmer, Vol. 68, No. 1, March 1976
B.1976.68.6 The Growth of Eventually Areally Mean P-Valent Functions
Douglas Michael Campbell, Vol. 68, No. 1, March 1976
B.1976.68.5 Eventually Vanishing Oscillatory Solutions of Second Under Retarded Equations
Bhagat Singh, Vol. 68, No. 1, March 1976
B.1976.68.47 On Oscillatory Flow Past an Impulsively Started Infinite Plate with Variable Suction
V.M. Soundalgekar, Vol. 68, No. 4, December 1976
B.1976.68.46 Real Inversion Theorem for Third Iterate of Laplace Transform of Generalized Functions
R.D. Upadhyaya, Vol. 68, No. 4, December 1976
B.1976.68.45 Laminar Free Convection Flow with and without Heat Sources in a Circular Pipe
R.S. Agarwal & K.G. Upmanyu, Vol. 68, No. 4, December 1976
B.1976.68.44 Note on the Large Deflection of Circular Plates Supported at Several Points Along the Boundary
M.M. Banerjee, Vol. 68, No. 4, December 1976
B.1976.68.43 The Diophantine Equation y^2=Dx^4+4
Manoranjitham Velupillai, Vol. 68, No. 4, December 1976
B.1976.68.42 A Complex Inversion Theorem for a Distributional _1F_1-Transform
G.L.N. Rao, Vol. 68, No. 4, December 1976
B.1976.68.41 A Fixed Point Mapping
B. Fisher, Vol. 68, No. 4, December 1976
B.1976.68.40 A Note on Continuously Differentiable Abstract Functions
Aribindi Satyanarayan Rao, Vol. 68, No. 4, December 1976
B.1976.68.4 A Note on Transcendental Meromorphic Functions
S.K. Singh & G.P. Barker, Vol. 68, No. 1, March 1976
B.1976.68.39 On the Deformation of a Porous Elastic Medium Containing a Circular Crack
D.C. Sanyal, Vol. 68, No. 4, December 1976
B.1976.68.38 Valuations in Universal Algebras
S.P. Bandyopadhyay & Subha Chandra, Vol. 68, No. 4, December 1976
B.1976.68.37 B(T) Spaces and the Closed Graph Theorem
V. Krishnasamy, Vol. 68, No. 4, December 1976
B.1976.68.36 The Effect of Hall Current on Boundary Layer in a Rotating Fluid
Uma Basu, Vol. 68, No. 4, December 1976
B.1976.68.35 Torsion of a Paraboloid of Revolution with Mixed Boundary Conditions
Birendranath Mandal, Vol. 68, No. 3, September 1976
B.1976.68.34 A Coercivity Inequality for 2nd Order Elliptic Systems with Applications to Nonlinear Systems
Alan R. Elcrat, Vol. 68, No. 3, September 1976